I was diagnosed in June 2015. Started Medication on the spot as VL was extremely high and CD4 very low (24).
On Truvada and Tivicay
Managed it ok ish and I feel I am getting better.
In April 2016 I had a test back home (Ireland) and the results were as follows:
- CD4 920
-VL less than 20
I had another test in July 2016 (In Bangkok) and the numbers were as follows:
-CD4 306 (15%)
- VL less than 40
I am a bit surprised that the CD4 dropped dramatically - I am taking the Med on time. I did miss it ONCE only. I did change the time that I usually take the pills due to the time difference between Ireland and Bangkok. ( as working on a project in Thailand).
Is this normal or there is something wrong? I do not feel sick or tired but the only thing I noticed that I have acne issues (skin) which are similar to the ones I had when I started the medication (June 2015);
May I kindly ask you to shed some light on these following terms / tests as my Dr in Ireland is on holiday for three weeks and no one wanted to elaborate and they were asking me to wait until the Dr is back. I would be grateful if you could help to put my mind at rest. I did research but lots of medical terms / complicated which I could not understand anything.
1- Hematocrit was 39.9 % ( I understand the normal range should be 40 - 54 %).
2- MCHC 36.1 % DL (Normal rage 33- 35 )
3- AST (SGOT) AST ( SGOT) 43 (normal range 0- 35)
4- HDL Cholesterol 29 (normal >40)
Since I recevied the result and I am all over the place and I feel that I am back to the start / scratch !!!
thanking you in advance.
I look forward to hearing from you
Many thanks - L